# SDR FDEA201712153397

- Difficulty date: December 15, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 30,943 hours, 16,931 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Buzzer
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  665     52-70  9733     15DEC17  MEM  FACT  U  RI CREW ENTRY DOOR ESCAPE SLIDE WARNING SYSTEM  BUZZER INOP.  WARNING LIGHT OPERATE NORMALLY.  RELEASED FOR SERVICE PER MEL : 52-73-01-02  CATEGORY : C EXPIRATION : 25DEC17  "MEL 52-73-01-02: R1 CREW ENTRY DOOR ESCAPE SLIDE  WARNING SYSTEM BUZZERS - INOP."  .   FACT 16DEC17 00:35   LBB U  PERFORMED OPS TEST OF R1 DOOR BUZZER PER AMM  52-73-12-04-02, OPS NORM NO HISTORY. REMOVED  PLACARD.
